# SDR AALA201711119003

- Difficulty date: November 9, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON RIGHT AFT DOOR ON NOSE LANDING GEAR. REPLACED HINGE ON RIGHT HAND AFT DOOR OF THE NOSE LANDING GEAR PER CMM 52-82-32 AMM 32-22-13.
